Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 26, NWS JSJ
NWS JSJ issued this small craft advisory at Aug 23, 2016, 8:52 AM CDT. It took effect at Aug 24, 2016, 7:00 AM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2016, 8:52 AM CDT (13:52 UTC)
- In effect from
- Aug 24, 2016, 7:00 AM CDT
- Expired
- Aug 25, 2016, 9:00 AM CDT
- In force
- 26 hr
- Issued by
- NWS JSJ
The text
As transmitted.
835 WHCA72 TJSJ 231352 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 952 AM AST TUE AUG 23 2016 ...WINDS AND SEAS WILL INCREASE BETWEEN WEDNESDAY AND THURSDAY AS A STRONG TROPICAL WAVE MOVES ACROSS THE REGIONAL WATERS... AMZ710-232200- /O.NEW.TJSJ.SC.Y.0026.160824T1200Z-160825T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 952 AM AST TUE AUG 23 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM AST THURSDAY... * WINDS...INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS UP TO 30 KNOTS WITH THUNDERSTORMS. * WAVES/SEAS...BUILDING TO SEAS 5-7 FEET WITH OCCASIONAL SEAS OF 8-9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
808 WHCA72 TJSJ 232014 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 414 PM AST TUE AUG 23 2016 ...WINDS AND SEAS WILL INCREASE BETWEEN WEDNESDAY AND THURSDAY AS A STRONG TROPICAL WAVE MOVES ACROSS THE REGIONAL WATERS... AMZ710-240415- /O.CON.TJSJ.SC.Y.0026.160824T1200Z-160825T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 414 PM AST TUE AUG 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM AST THURSDAY... * WINDS...INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS UP TO 30 KNOTS WITH THUNDERSTORMS. * WAVES/SEAS...BUILDING TO SEAS 5-7 FEET WITH OCCASIONAL SEAS OF 8-9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
582 WHCA72 TJSJ 240136 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 936 PM AST TUE AUG 23 2016 ...WINDS AND SEAS WILL INCREASE BETWEEN WEDNESDAY AND THURSDAY AS A STRONG TROPICAL WAVE MOVES ACROSS THE REGIONAL WATERS... AMZ710-240945- /O.CON.TJSJ.SC.Y.0026.160824T1200Z-160825T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 936 PM AST TUE AUG 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM AST THURSDAY... * WINDS...INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS UP TO 30 KNOTS WITH THUNDERSTORMS. * WAVES/SEAS...BUILDING TO SEAS 5-7 FEET WITH OCCASIONAL SEAS OF 8-9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
315 WHCA72 TJSJ 240847 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 447 AM AST WED AUG 24 2016 ...A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS... .A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS TO THE NORTHEAST AND NORTH PORTION OF THE LOCAL WATERS TODAY AND TONIGHT. WINDS AND SEAS WILL DIMINISH HERE LATER WEDNESDAY NIGHT AND THURSDAY MORNING. AMZ722-725-732-241700- /O.EXB.TJSJ.SC.Y.0026.160824T1200Z-160825T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 447 AM AST WED AUG 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM AST THIS EVENING. * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. * WAVES/SEAS...INCREASING TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. SEAS WILL SUBSIDE EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-241700- /O.CON.TJSJ.SC.Y.0026.160824T1200Z-160825T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 447 AM AST WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM AST THURSDAY... * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. * WAVES/SEAS...INCREASING TO 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. SEAS WILL SUBSIDE LATER TONIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
451 WHCA72 TJSJ 241456 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1056 AM AST WED AUG 24 2016 ...A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS... .A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS TO THE EAST AND NORTHEAST PORTIONS OF THE LOCAL WATERS THIS AFTERNOON AND TONIGHT. WINDS AND SEAS WILL DIMINISH LATER TONIGHT AND THURSDAY MORNING. AMZ722-725-732-242300- /O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1056 AM AST WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. * WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-242300- /O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1056 AM AST WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. * WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. SEAS WILL SUBSIDE LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
928 WHCA72 TJSJ 242014 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 414 PM AST WED AUG 24 2016 ...A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS... .A STRONG TROPICAL WAVE WILL BRING HAZARDOUS WINDS AND SEAS TO THE EAST AND NORTHEAST PORTIONS OF THE LOCAL WATERS THIS AFTERNOON AND TONIGHT. WINDS AND SEAS WILL DIMINISH LATER TONIGHT AND THURSDAY MORNING. AMZ722-725-732-250000- /O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 414 PM AST WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. * WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-250415- /O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 414 PM AST WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. * WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. SEAS WILL SUBSIDE LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
785 WHCA72 TJSJ 250107 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 907 PM AST WED AUG 24 2016 ...AN ACTIVE TROPICAL WAVE WILL CONTINUE TO PRODUCE HAZARDOUS WINDS AND SEAS THROUGH THURSDAY MORNING... .A STRONG TROPICAL WAVE WILL CONTINUE TO BRING HAZARDOUS WINDS AND SEAS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH THURSDAY MORNING. WINDS AND SEAS WILL DIMINISH THURSDAY MORNING. AMZ710-250915- /O.CON.TJSJ.SC.Y.0026.000000T0000Z-160825T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 907 PM AST WED AUG 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. * WAVES/SEAS...INCREASING 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. SEAS WILL SUBSIDE LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
458 WHCA72 TJSJ 250831 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 431 AM AST THU AUG 25 2016 ...AN ACTIVE TROPICAL WAVE WILL CONTINUE TO PRODUCE HAZARDOUS WINDS AND SEAS THROUGH LATE THIS MORNING... .A STRONG TROPICAL WAVE WILL CONTINUE TO BRING HAZARDOUS WINDS AND SEAS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH LATE THIS MORNING. WINDS AND SEAS WILL DIMINISH TONIGHT. AMZ710-251400- /O.EXT.TJSJ.SC.Y.0026.000000T0000Z-160825T1400Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 431 AM AST THU AUG 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM AST THIS MORNING... * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS IN THUNDERSTORMS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. SEAS WILL SUBSIDE TONIGHT INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 2:58 AM CDT, 5 hours 54 minutes earlier.
Area forecast discussion, Aug 23, 2:58 AM CDT, 5 hours 54 minutes before
Area Forecast Discussion National Weather Service San Juan PR 358 AM AST TUE AUG 23 2016 .SYNOPSIS...Upper level ridge will remain over the region today, maintaining a relatively fair weather pattern across the forecast area. The ridge is expected to erode rapidly tonight and Wednesday as a tropical wave located about 400 miles east- southeast of the Lesser Antilles, moves close to the region. Showers and thunderstorms associated with this wave will affect the islands Wednesday and Thursday. Lingering Moisture will remain across the region on Friday, with drier than normal conditions expected over the upcoming weekend. && .DISCUSSION...Radar observations overnight and early this morning depicted isolated to scattered showers moving westward mostly across the surrounding coastal waters, with few of them affecting the U.S. Virgin Islands and Eastern sections of Puerto Rico. Showers are expected to diminish today as drier and stable air ahead of a tropical wave moves over the region. However, as usual, the limited available moisture will combine with daytime heating to produce afternoon showers and thunderstorms over Western and interior sections of Puerto Rico. The tropical wave around 400 miles to the east-southeast of the Leeward Islands is forecast to move westward to west-northwestward at 15 to 20 mph. At this translation speed the wave will reach the Eastern Caribbean Wednesday morning and Puerto Rico and the U.S. Virgin Islands Wednesday afternoon and Thursday. Showers and thunderstorms with locally heavy rainfall and gusty winds will likely affect the islands. Flooding in low lying areas and small streams are also likely with this wave. Accordingly to the National Hurricane Center (NHC), this wave has a tropical cyclone formation potential of 60 percent through the next 48 hours. Interests in the central and northern Lesser Antilles, the Virgin Islands, and Puerto Rico should monitor the progress of this system. && .AVIATION...Few passing -SHRA/SHRA ovr coastal waters an en route btw PR and Nrn Leeward islands. SCT ocnl BKN cld lyrs FL025... FL050...w/brief VCSH til 23/14z across the USVI terminals, TJSJ, and also TNCM and TKPK. Otherwise VFR conds expected through 23/15Z. Diurnally induced SCT SHRA/ Isold TSRA psbl across central and western PR after 23/17Z with psbl VCSH/VCTS mainly at TJMZ and N of TJPS til 23/22Z. && .MARINE...Marine conditions will deteriorate somewhat across the regional waters as the tropical wave approaches from the east. Seas of 2-4 feet will build to 4-6 feet late Wednesday into Thursday...especially across the Atlantic Waters. Seas will return to normal of 3-5 feet Friday into the weekend. && .PRELIMINARY POINT TEMPS/POPS... SJU 89 79 90 78 / 20 20 60 50 STT 90 79 88 78 / 20 50 60 60 && .SJU Watches/Warnings/Advisories... PR...None. VI...None. AM...None. && 09/72
Hazardous weather outlook, Aug 23, 6:34 AM CDT, 2 hours 18 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 448 AM AST MARTES 23 DE AGOSTO DE 2016 AMZ710>745-PRZ001>013-232100- SAN JUAN Y VECINDAD-NORESTE-SURESTE- INTERIOR ESTE-CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD- NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 448 AM AST MARTES 23 DE AGOSTO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y RAFAGAS DE VIENTOS BREVES ESTA TARDE A TRAVES DE PORCIONES DEL OESTE Y INTERIOR DE PUERTO RICO. .INUNDACIONES...LLUVIAS FUERTES PUDIERAN RESULTAR INUNDACIONES URBANAS Y DE RIACHUELOS A TRAVES DEL OESTE DE PUERTO RICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA VARIAS PLAYAS DEL NORTE DE PUERTO RICO. .DIAS DOS HASTA SIETE...MIERCOLES A LUNES UNA ONDA TROPICAL FUERTE ALCANZARA LA REGION EL MIERCOLES Y JUEVES...AUMENTANDO LOS VIENTOS...LOS AGUACEROS Y TRONADAS A TRAVES DEL AREA DE PRONOSTICO. INUNDACIONES URBANAS Y DE RIACHUELOS SON PROBABLES. LAS CONDICIONES AMBIENTALES SE ESPERAN SE TORNEN MAS FAVORABLES PARA EL DESARROLLO DE UNA DEPRESION TROPICAL MAS TARDE ESTA SEMANA CUANDO SE PRONOSTICA QUE EL SISTEMA SE MUEVA CERCA A PUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS. LOS INTERESES DEBEN MONITOREAR EL PROGRESO DE ESTE SISTEMA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-232100- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 448 AM AST MARTES 23 DE AGOSTO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL NORTE DE SANTA CRUZ. .DIAS DOS HASTA SIETE...MIERCOLES A LUNES UNA ONDA TROPICAL FUERTE ALCANZARA LA REGION EL MIERCOLES YJUEVES...AUMENTANDO LOS VIENTOS...LOS AGUACEROS Y TRONADAS A TRAVESDEL AREA DE PRONOSTICO. INUNDACIONES URBANAS Y DE RIACHUELOS SONPROBABLES. LAS CONDICIONES AMBIENTALES SE ESPERAN SE TORNEN MASFAVORABLES PARA EL DESARROLLO DE UNA DEPRESION TROPICAL MAS TARDEESTA SEMANA CUANDO SE PRONOSTICA QUE EL SISTEMA SE MUEVA CERCA APUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS. LOS INTERESES DEBENMONITOREAR EL PROGRESO DE ESTE SISTEMA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SELES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONESY CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SANJUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:34 AM CDT | Flash Flood Watch | JSJ | 33 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.